# SDR SIMA20131012005

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 27,759 hours, 24,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 66545
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,728 hours, 11,315 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R  POWER SUPPLY AND BATTERY PACK IAW WC 33-700-19.  OPS CHECKED IAW WC 33-700-17.
